# SDR DALA2016011200213

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 56,175 hours, 21,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND ROWS 20-27, EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT EMERGENCY LIGHTS IAW WDM 33-51-16.  FOUND THE BATTERY PACK AND CHARGER IN MID F/A GALLEY TO BE INOPERATIVE.  R & R BATTERY PACK AND CHARGER IAW AMM 33-51.  OPS CHECKED GOOD.
